# SDR SWAA2022052310334

- Difficulty date: May 19, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N8507C
- Make and model: Boeing 737-8H4
- Aircraft serial: 41531
- Aircraft time: 18,659 hours, 8,783 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Fwd Entry Door
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS FWD ENTRY DOOR GIRT BAR DIFFICULT TO REMOVE/INSTALL / [01] PERFORMED FWD ENTRY DOOR GIRT BAR ACTIVATION AND DEACTIVATION PER AMM 25-66-00 OPS CHECK GOOD
